# SDR TWAA9805101

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Aft Body
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 5039 - ON TAKEOFF, THE LOWER AFT BODY OVERHEAT LIGHT CAME ON.  SWITCHED BLEED SOURCES BUT LIGHT INTERMITTENT.  REPOSITIONED LOOP PER MM 26-1401 AND REPLACED LAMP ASY FOR AFT BODY OVERHEAT.  OP 17 MAINTENANCE CHECK 9-15-97.  (M)
